You can consult for Homoeopathic treatment...
Taking B12 is never a solution... Unless you remove the cause of low levels it is not worth to take vitamin..
You can consult me through lybrate for Homoeopathic treatment..
Not much. Specific medicine required. You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
MBBS, M.S Obstetrics & Gynaecology, F.MAS FELLOWSHIP IN MINIMAL ACCESS SURGERY, D. MAS Dipolma in MINIMAL ACCESS SURGERY, FICRS, Fellowship in COSMETIC GYNAECOLOGY, Diploma in advanced Laparoscopy for Urogynaecology & Gynaec oncology, Basic training course in minimal invasive surgery in Gynaecology, Basics of Colposcopy, Fellowship in Cosmetic Gynaecology, Certificate course in diagnostic ultrasound imaging, Certificate of hands on training in hysteroscopy, Certificate course in diabetes, Fellowship in assisted reproductive technology, Certificate program in aesthetic Medicine, Certificate of operative Hysteroscopy, Certificate course in clinical embryology
Hi, Go for ferimon xt as she needs iron supplements for improving pregnancy induced anaemia. Other 2 tablets you mentioned need to be given before 12 weeks of pregnancy.
MS - Orthopaedics, Fellowship in Knee Replacement, Fellowship In Hip Surgery, Fellowship in Advanced Hip and Knee Surgeries, Diploma Orthopaedics
Orthopedic Doctor, Mumbai
the tablet (pregabalin and nortriptyline) is causing the mentioned symptom. You should consult your doctor and he can either modify the dosage of prescribe you something else.
Thank you have a great day.
Don't take injections. Never take injections. It is unnecessary pain.
Just start a good multivitamin tablet.
And taking B12 is not enough. Get proper treatment of the cause of low level of B12. Otherwise once you stop taking B12 it will again come back down if not taken proper treatment.